# SDR VNAA9911012

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4067B000002
- Condition: Failed
- Location: Lt Engine
- Part time: 7,676 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE FLIGHT CREW RECEIVED A LEFT HAND LOW PRESSURE BLEED VALVE FAIL CAS MESSAGE DURING THE TAKEOFF ROLL.  WHILE TALKING TO MAINTENANCE CONTROL THE CAS MESSAGE CLEARED.  THE FLIGHT CREW AGAIN ATTEMPTED TO TAKEOFF AND RECEIVED THE SAME LEFT HAND LOW PRESSURE BLEED VALVE FAIL CAS MESSAGE.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED LEFT HAND LOW PRESSURE BLEED VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-03.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
